MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER
Model Number 2320A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a lot history review could not be performed.The sample was not returned to the manufacturer for evaluation; however, medical records were provided and reviewed.The investigation is confirmed for perforation of the inferior vena cava and detachment.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
A review of the reported information indicated that model 2320a vena cava filter allegedly experienced perforation and detachment.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) female patient weighs (b)(6).

Brand Name
SIMON NITINOL FILTER SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12621414
Report Number2020394-2021-80738
Device Sequence Number11064158
Product Code DTK
UDI-Device Identifier00801741040924
UDI-Public(01)00801741040924
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2320A
Device Catalogue Number2320A
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/13/2021
Patient Sequence Number1